# SDR SWIA200820471

- Difficulty date: November 19, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 14,279 hours, 12,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6108 - FORWARD GREEN LIGHT SECTION OF EMERGENCY FLOOR LIGHTING INOP.  REPLACED NR 2 EMERGENCY LIGHTING INVERTER.
